# SDR SWIA200616483

- Difficulty date: March 26, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 4,122 hours, 3,553 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Detector
- Part number: 8004301
- Part serial: A934
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 3,754 hours, 3,073 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FOUND FLAP SKEW SYSTEM INOP.  INSTALLED NEW SKEW UNIT IAW 27-51-15.  OPERATIONAL CHECK GOOD.
